RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 18, Number 3  


The condition of intermediate matrices for Gauss, Jordan and optimal elimination methods
Kh. D. Ikramov
531
The correcting of the results of factorization by a modification of the nondegenerate quadratic matrix
N. D. Sergeev
546
A case of asymptotic summability in a two-dimensional case
V. A. Karatygin, V. A. Rozov, N. O. Sokolova
554
An algorithm for the search for the maximum value of one-dimensional functions
A. G. Korotchenko
563
Discrete convergence of the approximations obtained by the multi-step method for the solutions of non-linear second-order boundary value problems
E. Pfeifer
574
Regularization by means of operators of Fejer type
T. I. Savyolova
582
The system of Wiener–Hopf integral equations in a singular case as an ill-posed problem
M. I. Khaikin
589
Regularization of a set of Pareto points
D. Molodtsov
597
Approximation conditions for max-min problems with connected sets
E. R. Avakov
603
Aggregation of a class of systems of integer equations
D. A. Babaev, K. Sh. Mamedov
614
Spline solutions of ordinary differential equations
V. P. Il'in
620
On an error estimate for the method of subregions
R. M. Kerge
628
Asymptotic behavior of the solutions of the Fredholm equation of the second kind with a small parameter
A. V. Lukshin
634
The use of difference schemes in the solution of boundary value problems for differential inequalities
W. Weinelt
642
Asymptotic stability of a difference boundary value problem
S. I. Serdyukova
653
The Green function of the Laplace operator in the plane problem with an oblique derivative with constant coefficients
S. A. Gabov
660
Approximation of functions of several variables by an antenna potential
V. V. Kravtsov
672
A numerical solution of a nonlinear self-consistent eigenvalue problem
L. I. Komarov, E. V. Krylov, I. D. Feranchuk
681
A method of solving critical problems
V. P. Gorelov, V. I. Il'in
692
Numerical methods for the construction of parameters of the orientation of a rigid body
P. N. Besarab
698
Recondensation monoatomic gas for small Knudsen numbers
A. M. Bishaev, V. A. Rykov
709
A new language for structured programming
I. Gvoretskii
718
Local algorithms for the simplification of disjunctive normal forms of Boolean functions
A. V. Kabulov, G. F. Losev
728
Methods for the choice of first approximation for optimization in a class of balloting algorithms
Ya. A. Uzakov
735
Generalization of a class of algorithms for the calculation of estimates
R. A. Lutfullaev
743

Scientific communications
An iteration algorithm for the solution of systems of linear equations with a rectangular matrix
J. P. Shvartsman
754
A generalization of the “maximal cross section method” for distribution sampling
S. M. Ermakov, A. А. Zhiglyavskii
757
Optimal approximation of nonlinear operators
A. I. Grebennikov
762
The method of consistent approximation for the solution of nonlinear operator equations
Yu. L. Gaponenko
767
On the question of the localization of temperature perturbations in media with volume heat absorption
I. S. Granik
770
Numerical study of the behaviour of a discontinuous signal close to a caustic
V. A. Eremenko
775
The approximation of discontinuous solutions by using through calculation difference schemes
M. Ya. Ivanov, A. N. Kraiko
780
The problem of stationary free convection with nonlinear boundary conditions
G. N. Kuraev
784
Computation of the irregular period of shock wave diffraction on a blunt body
V. G. Grudnitskii, Yu. A. Prokhorchuk, S. P. Rybak
789
The minimization of the generalized error functional in recognition algorithms
V. I. Iščuk
795
Geometric interpretation of indexed three-valued calculi
A. G. Gorelik
799

Scientific information
Numerische behandlung von differentialgleichungen: Vol 2. Edited by J. Albrecht and L. Collatz. 276 p. Birkhäuser Verl., Basel–Stuttgart, 1976. Book review
M. K. Kerimov
804
Problems, programs, processing, results. Software techniques for sci-tech programs: P. Quittner. 381 p. Akad. kiado, Budapest, 1977. Book review
S. A. Abram
805
Einführung in die Informatik: V. Claus. 254 p. B. G. Teubner, Stuttgart, 1975. Book review
V. D. Podderyugin
805
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020